Jump to content

Symptom = being cold hearted


[No...]

Recommended Posts

One of my worst psychological symptoms seems to be that I have a hard time connecting to my emotions.

 

I am a sensitive guy, and I love being that way, I feel very strong when I connect to my inner core, but since I started tapering I often cannot get in there deep.

 

Example : My grilfriend is pregnant, and I have wished for so many years to become a father. I am usually a big sob, and half the day I am very happy waiting for the miracle of birth, but two hours later I really could not care less, feeling indifferent.

 

When I am i that zone, I only see ugly people in the streets, and I do not feel that perfect myself. I am really cold hearted, not feeling strong as I do when I feel my emotions coming back.

 

Is it just me, or are anybody having these emotions, or might I say lack of emotions?

Link to comment
Share on other sites

Apathy is a very common symptom.  It will pass.  Congratulations on your GF's pregnancy.  A Dad.....wow.

 

Patty  xo

Link to comment
Share on other sites

stoneyco

 

Thanks :)...and thank you for the explanation!

 

Comet

 

Then you are in for a ride, feel very happy for you!!

Link to comment
Share on other sites

Emotional blunting plagued me the whole time I was taking beznos and it seems to be a withdrawal symptom, as well. It passes whenever I have a window and I'm so grateful for that, because it can be just plain awful not to feel life's joys. Congratulations for you and your girlfriend!
Link to comment
Share on other sites

Comet

 

Thanks, now I cannot dig a hole, get in and wait for the crowes  ;)

 

I am soo looking forward to feeling less emotionally sedated, but I am still at 0.225 mg, believing that this side effect for sure will get better the closer I am to be benzofree. I long to enjoy music again!

 

   

Link to comment
Share on other sites

[0d...]

This is totally normal. I have felt this way for 10 months solid. ZERO emotion other than pain and despair. Otherwise, totally apathetic and w/o emotion. Just like a zombie. I could care less about anything and that is just NOT like me one bit. I was getting this way in tolerance big time and it just got SO much worse after I was C/T'ed and now through my taper. I will be SO happy to feel joy and normal human emotion again. I'm sure you will too. Hang in there. I'm told the emotions come back.

 

Congrats on being a father!! :) You're doing the right thing by getting of the meds so that you can truly FEEL the joy of being a dad.

 

Much love and healing, Nicole

Link to comment
Share on other sites

When I was on both Paxil and Clonazepam my emotions took a turn for the worst. I went from easy going and happy to a complete S.O.B. I was apathetic, careless, cold, hardhearted, heartless, impassive, impenitent,  impervious, indifferent, inflexible, insensate, insensible, insensitive, insentient, inured, obdurate, soulless, spiritless, stiff, stony, stubborn, thick-skinned, torpid, tough, toughened, unaffected, unbending, uncaring, uncompassionate, unconcerned, unfeeling, unimpressionable, unresponsive, unsusceptible, unsympathetic.

 

Now that I only on Clonazepam, I am aloof, blasé, callous, cold, detached, disinterested, dispassionate, heartless,, listless, nonchalant, passionless, unaroused, unconcerned, unemotional, uninvolved, unmoved, unsympathetic. Wow...I am almost human.

 

One day I hope to wake up and shed this Frankenstein mask. One day...I hope to be human again because I no longer know the meaning of joy and being a caring person.

Link to comment
Share on other sites

Clonazepam slowly killed my passion, creativity, desire, motivation, and emotions. It happened so slowly that I didn't realize it until I started having windows.

 

It is quite a shock to all of a sudden come to the realization that you have been a shell of a person for several years.

Link to comment
Share on other sites

Clonazepam slowly killed my passion, creativity, desire, motivation, and emotions. It happened so slowly that I didn't realize it until I started having windows.

 

It is quite a shock to all of a sudden come to the realization that you have been a shell of a person for several years.

 

No kidding FloridaGuy...to everything you wrote above. The thing is that it was so devious, and so criminal in the way Clonazepam did this. My brain just fizzled one day and I was still unaware that this happened. I only noticed that I had become this dispassionate man, after w/d from c/t smacked me is the face. When I woke...I was in for a shock. Knowing those things I loved most...were literally erased from my memory...boy did I cry. I stopped writing and drawing for these 7 years; while I serenely presupposed everything was A OK. Passion...desire all those things that give us reasons to get up in the morning...they are still muzzled up hook line and sinker. Motivation...I don't have any self-discipline to attempt the simplest of tasks...let alone drawing. My hand used to be steady and now it shakes...as if I am epileptic (no offense meant to anyone who might have this malady). Writing...I only do it on this site. And in my stead...there was this horribly cruel man...I was a Frankenstein monster. I was callous to family and friends...and I was grunting out half formed sentences...which were all mean spirited and hateful.

 

From when I c/t until recently, I could not write or form a proper sentence. I could not even hold a decent conversation. I was always trying to remember something or would stop midsentence. I would be forgetting situations or things someone told me, and trying to speak intelligibly was impossible to do. Since tapering Clonazepam and now that Paxil is possibly out of my system...there was a point where I was so cog fogged, that I always said "y'know" or "uuuuhhhhh" before or after ever sentence. Or I would lose conciousness (figuratively speaking)...as my mind would blank out. For the life of me...I could not even conceive what I wanted to say. I could barely articulate myself; this persists today. I really have to concentrate, to mouth the words I need to say or bang out something on this forum.  I not only feel disconnected from my emotions and my humanity, but also from my intellect.

 

Clonazepam thoroughly reverts us back to our ape man state.

Link to comment
Share on other sites

I've been there man.... I'm well over a year off of this junk and I notice if I don't follow a very strict sleep hygiene (ie: going to bed at 9PM and waking up at 6AM), then I am out of whack for 2 days.  I feel like:

 

I think therefor I am. 

 

I can function as a normal human being, and although conversations are difficult at times... I'm like why bother...  Who am I trying to impress... and then I go back to being Buddha with that blank stare on my face... like I'm in deep concentration but really I'm not thinking anything other than "come on brain wake up" so then I just write it off and allow my mind to take a rest.  If I'm tired, then I lie down and take a 10 minute nap.  Then I feel normal again!  -listen to your body and mind.

 

It will get better - but for now just fake it till you make it.  I know it sounds like I'm asking you to be a sociopath, but keep that little voice inside of you alive.  The one that guided you through this journey and know that the true you will return.

 

Ziggy 

Link to comment
Share on other sites

×
×
  • Create New...